Skip to Content

Will naproxen change your stool and urine?

Answers (1)

9 Jul 2013

If your stools are black, bloody or tarry, or you are urinating less than often then you should see your doctor. These are signs of serious side effects.
http://www.drugs.com/sfx/naproxen-side-effects.html

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can taking naproxen cause me to have a faulty urine screen?

I took a 2 naproxen 500 at about 5am then took a urine screen at about 1130am n it show maurijuana and cocaine n my urine which is not possible ...

2 answers 20 May 2011

Is it OK to take more than 800 mg. of Naproxen twice daily ?

My back pain is quite severe. I am now starting to loose control of urine and bowels. Taking 800 mg. of Naproxen twice daily seems to help me. At ...

5 answers 26 Jul 2012

Can naproxen cause a false positive on a urine drug test?

My daughter showed positive results for marijuana on a urine drug test. The only meds that she took prior to the test was naproxen.

2 answers 11 Feb 2013

Naproxen before getting pregnant?

Hi! Because of a pain in my arm/shoulder, I've started taking Naproxen. Before this, me and my husband tried to get pregnant, but since I ...

2 answers 9 Oct 2013

What can cause right upper side pain; stool light colored, greasy and dark urine?

Feel tired all the time. Pain on my right upper stomach not steady, dull and after walking or standing for long period of time. not related of eating ...

1 answer 17 Jan 2014